I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 1, PAGES 171-177
V. I. Levankov
View as HTML View as gif image View as LaTeX source
In this article the maximum Buchsbaum modules are under review. We investigate the characteristics of submodules with respect to systems of parameters which generalize the properties of parameter ideals in the local Buchsbaum ring. We prove the monomial conjecture for the local rings for which maximum Buchsbaum modules exist.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 11, 2000